# SDR YENA2025040900378

- Difficulty date: April 4, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 71,429 hours, 25,872 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#284, HPN-MCO. 'INFLIGHT REPORTS SMELL OF SMOKE DURING INITIAL DESCENT FRONT AND BACK CABIN; REF WO#1403084 APU COMPRESSOR CLEANING APU CLEANING AND PACK, APU DECONTAMINATION ASSIGNED, AND WO 1403490 LEFT ENGINE WASH. NO ODOR PRESENT AT END. REF ;P 4290066, ITEM #2, 4290068 TO 4290079 FOR ALL WORK ACCOMPLISHED.'
